Skip to content

Extensions of Lipschitz Mappings into a Hilbert Space

Johnson, W. B., & Lindenstrauss, J. (1982). Extensions of Lipschitz Mappings into a Hilbert Space. Conference in Modern Analysis and Probability, 26, 189-206.

Type
Conference paper
Intellectual base
Primary research
Year
1982
Volume
26
Pages
189-206
DOI
10.1090/conm/026/737400
ISBN
9780821850305
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/conm/026/737400
Cited from
mathematics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Recorded for 1 of 2 citations of this work.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:75c5c3c1a2b5 · see in the full table